Investment behavior under ambiguity: The case of pessimistic decision makers

Ludwig, Alexander ; Zimper, Alexander

Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Mathematical Social Sciences
Volume: 52
Issue number: 2
Page range: 111-130
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0165-4896
Publication language: English
Institution: Außerfakultäre Einrichtungen > VWL insb Makroök u Wirtschaftspol (Börsch-Supan 1989-2011)
Subject: 300 Social sciences, sociology, anthropology

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item